Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil to Wellbutrin-possible side affects.

Posted by MA on August 1, 1999, at 12:55:38

In reply to Paxil to Wellbutrin-possible side affects. , posted by Susan G. on May 30, 1999, at 19:18:39

Was the doctor that prescribed the Paxil the same one who changed you to Wellbutrin and now Zoloft. If so, I would not be comfortable with a general practitioner prescribing antidepressants. They do not have the experience beyond a first line AD to fool around with trial and error.

I have very competent psychiatrist who was unable to get a medication to work for me. I insisted on a referral to a psychiatrist, who was more experienced with psychopharmacology. So even the specialists, don't always have the best experience with some facets of their specialty. I would insist on a psychiatrist once it got beyond the first or second drug. These meds have too many side effects to be fooled around with.

Good luck





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MA thread:6842